# SDR HNAA2025082200576

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 3237
- Condition: False Indication
- Location: Zone 100
- Part time: 44,059 hours, 42,016 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, BAG BAY SMOKE INDICATION. FOLLOWED QRC/QRH AND BLEW BAG BAY FIRE BOTTLES AND RTG.   R & R CARGO SMOKE DETECTOR #100 + #200 IAW AMM 26-15-01, OPS CHECK GOOD.. R & R CARGO FIRE EXT BOTTLES HIGH RATE AND METERING IRT AMM 26-23-01 OPS CHECK GOOD AT THIS TIME
